Peripheral Neuropathy Relief

Chemotherapy-induced peripheral neuropathy (CIPN) is a common side effect resulting from several anticancer drug therapies.  Although many of these anticancer regimens are proving successful in decreasing tumor size or metastasis, the residual neuropathy that often follows can be severely debilitating and may compromise a patient’s quality of life.  The incidence of severe CIPN is estimated to be 3-7% in people treated with single agents and greater than 38% in those treated with a combination of chemotherapeutic agents.  Recovery may take up to 2 years, may worsen after certain agents are stopped, and sometimes the neurological damage is irreversible.  CIPN incidence is thought to be on the rise as a result of increased use of high-dose chemotherapy and more combinations of neurotoxic agents.  Symptoms include neuropathic pain, hyper sensation and burning pain and sensation.

  • Relieve your pain and heal naturally.
    Call 206.245.8271 or...

    Schedule My First Session
  • Testimonials:

    “I began seeing Dr. Kirkham for the neuropathy in my feet. I went through chemotherapy a couple of years ago and stated feeling pain and numbness in my feet a few months into treatment. After my treatments stopped the neuropathy continued until I started treatments with Dr. Kirkham. It took a little time but the pain and numbness in my feet has greatly improved. I’m able to walk with little discomfort and I’m now able to sleep through the night. Thank you.”

     

    - JK

    Resources:

    In a study involving nearly 200 individuals acupuncture was shown to have a positive impact on people living with chemotherapy induced peripheral neuropathy.

    Pin It on Pinterest

    Share This